MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately nine years post initial right tka, this (b)(6) male patient's poly had severe posterior wear.Was revised to size 3 crc 15mm poly.Patient stable after implantation.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.The device is not available for evaluation due to hospital policy.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of mechanical overload on the posterior edge of the tibial insert; contributions from patient-related conditions, pcl tension issues, and the overall posterior slope of the tibial insert and tibial tray may have allowed for excessive posterior contact leading to wear of the polyethylene insert.However, the contributions of individual factors or a combination of the aforemention factors cannot be confirmed as the devices were not available for evaluation and additional information was not provided.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13938235
Report Number1038671-2022-00302
Device Sequence Number6702224
Product Code JWH
UDI-Device Identifier10885862174420
UDI-Public10885862174420
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2021
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM
Device Catalogue Number02-012-49-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale